# SDR 2023FA0000589

- Difficulty date: October 10, 2023
- Submitted: October 10, 2023
- Operation: General aviation
- Aircraft: N552QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0287
- Aircraft time: 2,415 hours, 1,571 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 69241006
- Part serial: 30729687
- Condition: Dented
- Location: Zone 600
- Part time: 2,415 hours, 1,571 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FINAL WALK AROUND TECHS FOUND A DENT IN THE MIDDLE OF THE R AILERON. ACCOMPLISHED RFTS-108252 REV 0. AILERON DENT - PERMANENT REPAIR.
